Withdrawal from Psychiatric Medications Can Be Painful, Lengthy – Day 13 – 31 Days of October Link Up


medication-593004_1280

Withdrawal symptoms is what I had to look forward to within 2 weeks if I couldn’t find a prescriber. Thank God he came through and I am going to my old prescriber tomorrow afternoon.

When I missed the 2 days in a row I suffered immediate mood swings, severe depression one day and manic the next. Rapid changes. I was extremely agitated. Psychiatric medications are very difficult to get off of with out weaning and even then you can still suffer withdrawal symptoms.

Here is an article on the subject if you want to read it here.

Advertisements

9 thoughts on “Withdrawal from Psychiatric Medications Can Be Painful, Lengthy – Day 13 – 31 Days of October Link Up

  1. Bipolarbrainiac

    I’ve had it happen to me detoxing off of an antipsychotic. Abilify I had psychosis for the better part of a week. It’s serious stuff it’s so well marketed as an antidepressant, half the people on Abilify don’t realize they are even on an antipsychotic, they think it’s a ‘harmless’ antidepressant…that they can go in and out with no consequence, no side effects. I’m glad you found someone to help.

    Liked by 2 people

    Reply
    1. morgueticiaatoms

      It’s that cross labeling they’re allowed to do, calling meds like Abilify “atypical anti psychotics for treatment of bipolar and depression.”
      I’ve yet to have had a single atypical work for me. As I recall Abilify was the one that made me feel like I had bugs all over my skin, and the doctor asked why I wanted to stop it.
      It is a baffler.

      Like

      Reply
    2. Tessa Post author

      Thanks for your concern. It has been a very agitating couple of weeks for me. Will feel better when I walk out of the office with the scripts in my hands.

      Like

      Reply
  2. morgueticiaatoms

    Thank the sacred pegacorn you were able to get in! The Cymbalta withdrawal is the absolute worst I have ever had, including cold turkey from benzos. I’m at 120 now, so if I have to stop it and this current doc rapid weans because he doesn’t believe there’s withdrawal…Egad, I’m gonna need a spork launcher.

    Liked by 1 person

    Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s